i am 22 years old and im using glycolic acid cream 20%, i used it morning and night, as what my derma had told me. i used retinoin acid cream for two weeks and after that my doctor added the glycolic 20% after applying the retinoin (still using retinoin). what worries me is that my skin is dry and peeling mostly on my chin and somewhat red. light dark color appear on my chin (something like burn). my doctor gave me a moisturizer and sunscreen after applying the cream.this is my 5th day using it.
Is Glycolic Acid 20 Percent Cream Safe for Me?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
Recommendations for Use of Glycolic Cream
If you are using some type of RetinA (tretinoin) or retinol cream in combination with a glycolic cream, it is very likely that your skin will become irritated. While tretinoin and glycolic are very good for targeting different skin problems like acne, pores, photodamage and fine lines, they are both individually and especially in combination drying. Based on your description of red and peeling skin, it sounds like your skin is getting irritated and you need to decrease the frequency of both, and focus more on using your moisturizer and sunscreen, especially until your skin heals.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.